Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2015, 7:02 PM EDT for Blair County, Cambria County, Huntingdon County, Pennsylvania. It was in force for 73 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 7:02 PM EDT (23:02 UTC)
- Expired
- Jun 12, 2015, 8:15 PM EDT
- In force
- 73 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Blair County, PA, Cambria County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 40 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:50 PM EDT | TSTM WND DMG | Altoona, PA | TREES AND WIRES DOWN |
| Jun 12, 8:20 PM EDT | TSTM WND DMG | 1 W Whipple Dam State P, PA | TREES DOWN AT SHAVERS CREEK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
197
WUUS51 KCTP 122302
SVRCTP
PAC013-021-061-130015-
/O.NEW.KCTP.SV.W.0073.150612T2302Z-150613T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 PM EDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
NORTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 815 PM EDT
* AT 701 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR GLEN
CAMPBELL TO NEAR COMMODORE TO NEAR YELLOW CREEK STATE PARK...AND
MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALTOONA...EBENSBURG...HOLLIDAYSBURG...HUNTINGDON...NANTY-GLO...
PORTAGE...TYRONE...BALD EAGLE...BELLWOOD...BELSANO...BIRMINGHAM...
BLANDBURG...CANOE CREEK STATE PARK...CARROLLTOWN...CRESSON...
DUNCANSVILLE...ENTRIKEN...FRANKLINVILLE...GALLITZIN AND HASTINGS.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 22 TO 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4073 7880 4070 7840 4075 7815 4069 7794
4074 7781 4062 7778 4056 7784 4050 7782
4040 7791 4040 7789 4030 7810 4044 7895
TIME...MOT...LOC 2301Z 281DEG 46KT 4079 7888 4064 7890 4055 7902
$$
LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:42 PM EDT, 20 minutes earlier.
Area forecast discussion, Jun 12, 6:42 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 642 PM EDT FRI JUN 12 2015 .SYNOPSIS... A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST COAST THROUGH THE NEXT WEEK. PENNSYLVANIA WILL REMAIN THE NORTHERN PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING OVER THE STATE. THIS WEATHER PATTERN WILL BRING WITH IT A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MOST DAYS DURING THE UPCOMING WEEKEND AND NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... RECENT WEATHER GRID AND ZONE TEXT UPDATE MADE FOR EASTWARD EXPANSION OF SVR TSRA WATCH NUMBER 290 INTO THE WEST CENTRAL MTNS AND WEST BRANCH SUSQ VALLEY THROUGH 01Z. MAIN FOCUS FOR THE NEXT 2-3 HOURS WILL BE FOR A FEW MINI BOW/SPEARHEAD ECHOES EMBEDDED IN THE EXTENSIVE SQUALL LINE IMPACTING WESTERN PENN AND INTO CENTRAL NEW YORK. PREVIOUS DISC BELOW... AIRMASS HAS BEEN PRIMED AND HAS BEGUN TO FIRE OFF SEVERAL AREAS OF CONVECTION. BEST SFC BASED CAPE OF OVER 300O J/KG HAS BEEN CONTAINED BY THE RELATIVELY WARM MID LEVELS WITH H7 TEMPS UNTIL JUST RECENTLY. WE/RE SEEING EXPLOSIVE UPDRAFT GROWTH NOW AND CONVERGING OUTFLOW BOUNDARIES AND TERRAIN SHOULD CREATE AND ENHANCE NUMEROUS STRONG PULSE TSRA/TRANSIENT MULTICELL CLUSTERS THERE AS DEEP LAYER SHEAR IS RATHER WEAK WITH MEAN SWRLY FLOW UP THROUGH 700MB OF ONLY 15-20 KTS. THE MAIN SEVERE THREAT FOR THE NEXT SEVERAL HOURS WILL BE HIGHLY LOCALIZED WET MICROBURTS FROM COLLAPSING ELEVATED HIGH REFL CORES. A MORE ORGANIZED...AND POTENTIALLY SVR...TSRA THREAT DEVELOPS THIS EVENING ACROSS THE NW MTNS...AS SHORTWAVE APPROACHES FROM THE GRT LKS...PUSHING A COLD FRONT TOWARD THE AREA. MODERATELY STRONG MID LVL FLOW AND ASSOC SHEAR SHOULD SUPPORT AN ORGANIZED LINE OF STRONG TSRA WORKING INTO THE NW MTNS THIS EVENING ALONG AXIS OF LL JET AND PLUME OF ANOMALOUS PWATS/INSTABILITY. HRRR APPEARS TO CAPTURE CONVECTION QUITE WELL OVER THE NEXT FEW HOURS...BUT SEEMS LIKE IT WEAKENS THE LARGER TSRA LINE/LINEAR MCS TOO QUICKLY EARLY THIS EVENING AS IT HEADS SE ACROSS THE HIGHER TERRAIN OF NWRN PENN. HAVE LEANED TWD HIGHER POPS THIS EVENING ACROSS THE NW HALF OF THE CWA...WITH THE AFOREMENTIONED SCTD STRONG PULSE TSRA ACROSS THE SCENT MTNS AND SUSQ VALLEY. THE TSRA GRADUALLY WEAKEN TO MAINLY SHOWERS AFTER MIDNIGHT. PLENTY OF RESIDUAL CLOUD COVER WILL KEEP IT QUITE WARM AND MUGGY /LIKELY THE WARMEST NIGHT OF 2015 IN MANY PLACES/. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... DYING SFC COLD FRONT WILL SAG SOUTH ACROSS CENTRAL PA SATURDAY... BRINGING A CHC OF LINGERING MAINLY MORNING SHRA...ESP ACROSS THE SOUTHERN COUNTIES. WILL HAVE TO KEEP A CLOSE FOCUS ON FUTURE MODEL RUNS FOR POP ADJUSTMENTS ACROSS THE LAURELS AND IMMEDIATE VCNTY...AS THE MAIN PUSH OF MUCH DRIER PWAT AIR PUSHES ACROSS NCENT AND NERN PENN DURING THE DAY...WHILE THE CFRONTAL BOUNDARY HANGS UP ACROSS SWRN PENN. CONSALL OUTPUT SUPPORTS MAX TEMPS FROM THE M70S NW MTNS TO M80S SE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... LITTLE CHANGE TO THE EXTENDED FORECAST TODAY AS THE PROVERBIAL RING OF FIRE ON THE PERIPHERY OF THE LARGE SOUTHEAST CONUS UPPER RIDGE WILL BE SITUATED ACROSS CENTRAL PA FROM MUCH OF THE UPCOMING WEEKEND THROUGH MID WEEK. A WEAK FRONTAL SYSTEM MAY PROVIDE SOME DRYING AND BY LATE IN THE WEEK...BUT WITH ONLY A 1020MB SFC HIGH PROGGED TO CROSS THE NORTHERN GLAKES REGION...PERSISTENCE FORECAST IS LIKELY THE BEST ONE WITH ABOVE CLIMATOLOGICAL POPS INDICATED THROUGH THE END OF THE COMING WEEK. AT OR ABOVE AVERAGE NORMAL MAX TEMPS ARE EXPECTED IN THIS PATTERN...AS WELL AS ABOVE NORMAL MIN TEMPS BASED ON WELL ABOVE NORMAL PW. SENSIBLE WEATHER WILL BE QUITE SUMMERLIKE...WITH VERY WARM AND HUMID CONDITIONS AND DAILY CHANCES OF MAINLY DIURNAL CONVECTION. BEST CHC FOR MORE WIDESPREAD CONVECTION WILL BE TUESDAY AFTERNOON AND THURSDAY AFTERNOON WITH STRONG 5H TROFS FLATTENING AND ULTIMATELY DISPLACING THE SPRAWLING SOUTHEAST UNITED STATES UPPER RIDGE OFFSHORE BY LATE IN THE WEEK. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... A LINE OF THUNDERSTORMS IS MOVING FROM THE NORTHEAST TO THE SOUTHWEST ACROSS CENTRAL PA LATE THIS AFTERNOON AND THROUGH THE FIRST HALF OF TONIGHT. THESE STORMS WILL AFFECT BFD FROM 2130 THROUGH 2300. THE BIGGEST QUESTION IS HOW THIS LINE STAYS TOGETHER AS THE EVENING CONTINUES AND IT MOVES INTO CENTRAL PA. EXPECT UNV AND JST TO BE IMPACTED WITH LESSER CHANCES AT MDT...AOO...LNS AND IPT. KUNV...KAOO AND KJST WILL SEE VERY LITTLE CHC OF ANY RESTRICTIONS THROUGH 23-00Z SAT WITH THE SYSTEM REACHING THEM BETWEEN 00Z TO 02Z. AS THIS SYSTEM EXITS LATE TONIGHT EXPECT LOCALIZED IFR TO LIFR IN FOG TO BE LIKELY ACROSS THE REGION EARLY SATURDAY DUE TO THE RECENT PRECIPITATION. OUTLOOK... SAT...ISOLD MVFR IMPACTS POSS FROM SHRA/TSRA...MAINLY SOUTHWEST THIRD OF PENN. SUN...NO SIG WX EXPECTED. MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS. TUE AND WED...PM TSRA IMPACTS POSSIBLE...MAINLY SOUTH. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...DEVOIR AVIATION...LAMBERT/CERU
Hazardous weather outlook, Jun 12, 6:12 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 612 PM EDT FRI JUN 12 2015 PAZ018-019-024>028-033>036-042-049>053-056>059-063>066-132215- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SULLIVAN-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 612 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SLOWLY WEAKEN AS IT HEADS EAST ACROSS THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS..THEN TOWARD THE MIDDLE SUSQUEHANNA VALLEY LATE THIS EVENING. STILL...A FEW LOCATIONS COULD SEE BRIEF STRONG...TO DAMAGING WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-037-132215- WARREN-MCKEAN-POTTER-TIOGA- 612 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 291 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010>012-017-041-045-046-132215- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN LYCOMING- SOUTHERN CLINTON-SOUTHERN LYCOMING- 612 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT
In the hours before
Special weather statement, Jun 12, 4:40 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT FRI JUN 12 2015
PAZ066-122130-
LANCASTER PA-
440 PM EDT FRI JUN 12 2015
...A THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL AFFECT LANCASTER
COUNTY UNTIL 530 PM EDT...
AT 437 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER
BAREVILLE...MOVING EAST NORTHEAST AT 15 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL WILL BE POSSIBLE WITH THIS
THUNDERSTORM. TORRENTIAL RAINFALL IS ALSO POSSIBLE.
THE THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL BE NEAR...
PARADISE AROUND 440 PM EDT.
NEW HOLLAND AROUND 455 PM EDT.
TERRE HILL AROUND 500 PM EDT.
CHURCHTOWN AROUND 515 PM EDT.
OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM PRODUCING TORRENTIAL
RAINFALL INCLUDE BIRD-IN-HAND...BLUE BALL...BOWMANSVILLE...
FARMERSVILLE AND FIVEPOINTVILLE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 290 TO 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4011 7594 4004 7593 4000 7597 4000 7619
4004 7622 4013 7623 4022 7600 4014 7588
TIME...MOT...LOC 2037Z 257DEG 15KT 4008 7616
LAMBERTLocal storm report, Jun 12, 6:01 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
601 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 3 NNW WARREN 41.88N 79.17W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON DOUGHERTY RUN ROAD IN CONEWANGO
TOWNSHIP
&&
EVENT NUMBER CTP1500130
MACHLocal storm report, Jun 12, 6:07 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
607 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 4 W SUGAR GROVE 41.98N 79.42W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON PINE RIDGE ROAD NEAR TRASK ROAD
IN FARMINGTON TOWNSHIP
&&
EVENT NUMBER CTP1500131
MACHLocal storm report, Jun 12, 6:11 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 4 S SHEFFIELD 41.64N 79.03W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON RTE 948 NEAR ROCKY BOTTOM LANE
IN SHEFFIELD TOWNSHIP
&&
EVENT NUMBER CTP1500132
MACHLocal storm report, Jun 12, 6:17 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
617 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG KANE 41.66N 78.81W
06/12/2015 MCKEAN PA 911 CALL CENTER
911 CENTER REPORTED TREES AND WIRES DOWN IN SEVERAL
LOCATIONS THROUGHOUT SW MCKEAN COUNTY
&&
EVENT NUMBER CTP1500133
MACHLocal storm report, Jun 12, 6:45 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG BEAVERTOWN 40.75N 77.17W
06/12/2015 SNYDER PA 911 CALL CENTER
TREE ON WIRES
0500 PM TSTM WND DMG 3 NNW WARREN 41.88N 79.17W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON DOUGHERTY RUN ROAD IN CONEWANGO
TOWNSHIP
0512 PM TSTM WND DMG 4 W SUGAR GROVE 41.98N 79.42W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON PINE RIDGE ROAD NEAR TRASK ROAD
IN FARMINGTON TOWNSHIP
0540 PM TSTM WND DMG 4 S SHEFFIELD 41.64N 79.03W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON RTE 948 NEAR ROCKY BOTTOM LANE
IN SHEFFIELD TOWNSHIP
0550 PM TSTM WND DMG KANE 41.66N 78.81W
06/12/2015 MCKEAN PA 911 CALL CENTER
911 CENTER REPORTED TREES AND WIRES DOWN IN SEVERAL
LOCATIONS THROUGHOUT SW MCKEAN COUNTY
&&
EVENT NUMBER CTP1500129 CTP1500130 CTP1500131 CTP1500132 CTP1500133
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:07 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Schuylkill | 53 min |
| Jun 11, 8:49 PM EDT | Areal Flood Advisory | CTP | Columbia, Northumberland, Schuylkill, Snyder | 71 min |
| Jun 11, 9:38 PM EDT | Special Weather Statement | CTP | Schuylkill | 37 min |
| Jun 12, 2:56 PM EDT | Special Weather Statement | CTP | Franklin | 64 min |
| Jun 12, 3:35 PM EDT | Special Weather Statement | CTP | Lancaster | 40 min |
| Jun 12, 3:43 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 62 min |
| Jun 12, 3:47 PM EDT | Special Weather Statement | CTP | Snyder | 28 min |
| Jun 12, 4:02 PM EDT | Special Weather Statement | CTP | McKean, Warren | 43 min |
| Jun 12, 4:12 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Schuylkill, Snyder | 45 min |
| Jun 12, 4:28 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 92 min |
| Jun 12, 4:40 PM EDT | Special Weather Statement | CTP | Lancaster | 50 min |
| Jun 12, 5:36 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean, Potter | 69 min |
| Jun 12, 6:32 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 1 more | 73 min |
| Jun 12, 6:40 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 80 min |
| Jun 12, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clearfield, Clinton, Huntingdon, Juniata and 4 more | 63 min |
| Jun 12, 7:52 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.